Alert archive / Alabama / Freeze Warnings in 2014

Freeze Warning 6, NWS Mobile, AL

November 14, 20145 counties in Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this freeze warning at Nov 14, 2014, 4:06 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Nov 15, 2014, 1:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2014, 4:06 AM CST (10:06 UTC)
In effect from
Nov 15, 2014, 1:00 AM CST
Expired
Nov 15, 2014, 8:00 AM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WWUS74 KMOB 141006
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CST FRI NOV 14 2014

...A FREEZE WARNING IS IN EFFECT EARLY THIS MORNING AND AGAIN LATE
TONIGHT INTO EARLY SATURDAY MORNING...

.STRONG HIGH PRESSURE WITH UNSEASONABLY COLD SURFACE TEMPERATURES
WILL CONTINUE TO BUILD OVER THE REGION THROUGH TONIGHT. AS A RESULT A
LIGHT FREEZE IS EXPECTED FOR MOST OF THE FORECAST AREA AGAIN TONIGHT
AND EARLY SATURDAY MORNING.

FLZ002-004-006-142000-
/O.UPG.KMOB.FZ.A.0005.141115T0700Z-141115T1400Z/
/O.NEW.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/
/O.CON.KMOB.FZ.W.0005.000000T0000Z-141114T1400Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...FERRY PASS...BRENT...WEST PENSACOLA...
BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...MILTON...WRIGHT...
NICEVILLE...SEMINOLE...EGLIN AFB
406 AM CST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...LOWS DROPPING TO 28 TO 30 DEGREES FOR MOST AREAS.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL
KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION.

&&

$$

ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-142000-
/O.NEW.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/
/O.CON.KMOB.FZ.W.0005.000000T0000Z-141114T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
406 AM CST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CST SATURDAY. 

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 
  30 DEGREES CLOSER TO THE COAST. 

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
371 
WWUS74 KMOB 141451 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
851 AM CST FRI NOV 14 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT INTO EARLY SATURDAY
MORNING...

.STRONG HIGH PRESSURE WITH UNSEASONABLY COLD SURFACE TEMPERATURES
WILL CONTINUE TO BUILD OVER THE REGION THROUGH TONIGHT. AS A
RESULT A LIGHT FREEZE IS EXPECTED FOR MOST OF THE FORECAST AREA
AGAIN TONIGHT AND EARLY SATURDAY MORNING.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-142300-
/O.CON.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
851 AM CST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST
SATURDAY...

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 
  30 DEGREES CLOSER TO THE COAST. 

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$
316 
WWUS74 KMOB 142102
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CST FRI NOV 14 2014

...FREEZE WARNING IN EFFECT LATE TONIGHT INTO EARLY SATURDAY
MORNING...

.STRONG HIGH PRESSURE WITH UNSEASONABLY COLD SURFACE TEMPERATURES
WILL CONTINUE TO BUILD OVER THE REGION THROUGH TONIGHT. AS A
RESULT A LIGHT FREEZE IS EXPECTED FOR MOST OF THE FORECAST AREA
AGAIN EARLY SATURDAY MORNING.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-150515-
/O.CON.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
302 PM CST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CST
SATURDAY...

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO AROUND 
  30 DEGREES CLOSER TO THE COAST. 

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$
304 
WWUS74 KMOB 150526
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1126 PM CST FRI NOV 14 2014

...A FREEZE WARNING REMAINS IN EFFECT TONIGHT INTO EARLY SATURDAY
MORNING...

.STRONG HIGH PRESSURE WITH UNSEASONABLY COLD SURFACE TEMPERATURES
WILL CONTINUE TO BUILD OVER THE REGION THROUGH TONIGHT. AS A RESULT
A LIGHT FREEZE IS EXPECTED FOR MOST OF THE FORECAST AREA AGAIN LATE
TONIGHT AND EARLY SATURDAY MORNING.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151330-
/O.CON.KMOB.FZ.W.0006.141115T0700Z-141115T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1126 PM CST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST SATURDAY...

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO THE LOWER
  30S CLOSER TO THE COAST.

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$
176 
WWUS74 KMOB 151331
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
731 AM CST SAT NOV 15 2014

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

.COLD OVERNIGHT SUBFREEZING TEMPERATURES WILL INCREASE TO ABOVE
FREEZING THIS MORNING AS THE SUN WARMS THE AREA. THE FREEZE WARNING
WILL REMAIN IN EFFECT UNTIL 8 AM THIS MORNING TO ALLOW FOR
TEMPERATURES WARMING TO ABOVE FREEZING.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151445-
/O.CON.KMOB.FZ.W.0006.000000T0000Z-141115T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
731 AM CST SAT NOV 15 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TEMPERATURE...LOWS DROPPING INTO THE MID 20S INLAND TO THE 
  LOWER 30S CLOSER TO THE COAST. 

* IMPACTS...UNPROTECTED SENSITIVE PLANTS MAY EXPERIENCE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...
AND OTHER SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 14, 4:05 AM CST, 1 minute earlier.

Area forecast discussion, Nov 14, 4:05 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
405 AM CST FRI NOV 14 2014

.SHORT TERM (TODAY THROUGH SUNDAY NIGHT)...FOR TODAY AND
TONIGHT...BROAD MID TO UPPER TROF AXIS OVER THE REGION THIS MORNING
WILL SHIFT EAST OF THE CWFA LATER TODAY WITH A BROAD CANADIAN SFC
RIDGE BUILDING FROM THE GREAT LAKES REGION TO THE NORTHERN GULF
THROUGH TONIGHT. AS A RESULT THIS PATTERN WILL CONTINUE TO ALLOW
UNSEASONABLE COLD AIR TO ADVECT SOUTH OVER THE CENTRAL GULF COAST
REGION THROUGH TONIGHT LEADING TO ANOTHER NIGHT OF FREEZING TEMPS
FOR ALL COUNTIES IN THE FORECAST AREA BEGINNING AROUND 1 AM SAT
MORNING CONTINUING THROUGH ABOUT 8 AM...WITH JUST A FEW ISOLATED
SPOTS ALONG THE IMMEDIATE COAST REMAINING JUST ABOVE FREEZING
THROUGH THE PD. WITH THE POSITION OF THE SFC RIDGE BY THIS AFTERNOON
NORTHERLY WINDS WILL BEGIN TO SLOWLY DIMINISH TODAY AND TONIGHT
RESULTING IN WIND CHILLS ABOUT 4 TO 6 DEGREES WARMER COMPARED TO
YESTERDAY...BEGINNING THIS AFTERNOON CONTINUING THROUGH SUNRISE SAT
MORNING. AS FOR TEMPS WITH LESS CLOUDS AND LIGHT SFC WINDS EXPECTED
WILL LEAN TOWARDS THE COOLER MET/MAV GUIDANCE FOR LOWS TONIGHT
RESULTING IN ANOTHER LIGHT FREEZE FOR MOST OF THE CWFA BEGINNING
AFTER MIDNIGHT TONIGHT. WITH THIS A FREEZE WARNING HAS BEEN ISSUED
FOR THE ENTIRE FORECAST AREA BEGINNING LATE TONIGHT ENDING BY 8 AM
SAT MORNING. FOR HIGHS TODAY WILL USE A BLEND OF THE CURRENT MAV AND
THE COOLER MET GUIDANCE DUE TO THE STRONG COLD AIR ADVECTION FROM
THE NORTH CONTINUING THROUGH THIS MORNING. 32/EE

FOR SATURDAY THROUGH SUNDAY NIGHT...A POSITIVELY TILTED UPPER TROF
ADVANCES INTO THE CENTRAL STATES THROUGH SATURDAY NIGHT...THEN
EVOLVES INTO A LONGWAVE TROF DOMINATING THE CENTRAL STATES AND GREAT
LAKES REGION BY SUNDAY NIGHT.  A SURFACE HIGH OVER THE EASTERN
STATES SATURDAY MORNING MOVES INTO THE WESTERN ATLANTIC BY LATE
SATURDAY NIGHT WHILE A SURFACE LOW BEGINS TO DEVELOP NEAR THE
WESTERN GULF.  THE SURFACE LOW ADVANCES NORTHEASTWARD ALONG AN
EXPANDING INVERTED TROF...AND MOVES ACROSS THE FORECAST AREA LATE
SUNDAY NIGHT BRINGING A STRONG COLD FRONT THROUGH THE AREA IN THE
PROCESS.  A WARM FRONT IS EXPECTED TO ADVANCE INTO THE AREA ON
SUNDAY AHEAD OF THE SURFACE LOW BUT INSTABILITY CONTINUES TO BE LOW
EXCEPT FOR NEAR THE IMMEDIATE COAST...AND EVEN THESE VALUES MAY
TRENDED LOWER AS CURRENT COOLING OF NEAR SHORE WATERS IMPACTS LOW
LEVEL STABILITY DURING THIS PERIOD.

WITH AN 850 MB JET INCREASING TO 35-45 KNOTS SUNDAY NIGHT...SHEAR
WILL BE FAIRLY HIGH BUT THE POTENTIAL FOR STRONG STORMS NEAR THE
IMMEDIATE COAST WILL DEPEND ON WHETHER SUFFICIENT INSTABILITY WILL
BE ABLE TO DEVELOP.  FOR NOW WILL STAY WITH THE CURRENT WORDING IN
THE HAZARDOUS WEATHER OUTLOOK WITH A FEW STRONG STORMS POSSIBLE
MAINLY SUNDAY NIGHT AND NEAR THE COAST.  WHILE DRY CONDITIONS ARE
EXPECTED SATURDAY...CONFIDENCE IN TIMING CONTINUES TO INCREASE WITH
THIS NEXT SYSTEM AND WILL HAVE POPS INCREASING TO LIKELY/CATEGORICAL
OVER THE WESTERN THIRD OF THE AREA BY SUNDAY AFTERNOON TAPERING TO
CHANCE FURTHER TO THE EAST...THEN CATEGORICAL POPS FOLLOW FOR SUNDAY
NIGHT ACROSS THE ENTIRE AREA.

AFTER A COLD START SATURDAY MORNING...TEMPERATURES WARM TO THE
MID/UPPER 50S FOR MOST OF THE AREA...STILL ABOUT 10 DEGREES BELOW
NORMAL.  THE WARMING TREND CONTINUES THROUGH SUNDAY WITH HIGHS
EXPECTED AROUND 70 OVER THE SOUTHERN PORTION OF THE AREA TAPERING TO
MID 60S WELL INLAND.  LOWS SUNDAY NIGHT WILL RANGE FROM THE UPPER
40S WELL INLAND TO UPPER 50S NEAR THE COAST AS THE COLD FRONT MOVES
THROUGH THE AREA. /29

.LONG TERM (MONDAY THROUGH THURSDAY)...WILL HAVE LIKELY POPS OVER
THE EASTERN PORTION OF THE AREA MONDAY MORNING WITH CHANCE POPS
FURTHER TO THE WEST AS THE SURFACE LOW EXITS TO THE EAST.  RAIN
CHANCES TAPER OFF MONDAY AFTERNOON INTO MONDAY EVENING WITH DRY
CONDITIONS FOR LATE MONDAY NIGHT AND CONTINUING THROUGH THURSDAY.
TEMPERATURES TREND COLDER EARLY IN THE PERIOD IN THE WAKE OF THE
COLD FRONT WITH LOWS MONDAY NIGHT AROUND 30 INLAND TO LOW 30S CLOSER
TO THE COAST...THEN FOR TUESDAY HIGHS WILL JUST BE IN THE MID 40S
INLAND TO UPPER 40S CLOSER TO THE COAST.  TEMPERATURES TREND
GRADUALLY WARMER THROUGH THURSDAY WHEN HIGHS WILL BE IN THE LOWER
60S. /29

&&

.AVIATION...
12Z ISSUANCE...
VFR CONDITIONS THROUGH 15.12Z. EXPECT A FEW HIGH CLOUDS TO CONTINUE
TO MOVE ACROSS THE REGION THROUGH THE NEXT 24 HOURS. NORTHERLY WINDS
10 TO 14 KNOTS WITH HIGHER GUSTS EARLY TODAY WILL DIMINISH TO 7 TO
10 KNOTS THIS AFTERNOON AND EARLY THIS EVENING THEN 4 TO 6 KNOTS
OVERNIGHT AND EARLY SAT MORNING. 32/EE

&&

.MARINE...A STRONG OFFSHORE FLOW WILL PERSIST THROUGH MIDDAY TODAY
THEN GRADUALLY DIMINISH THROUGH SAT MORNING. OCCASIONAL GUSTS TO 20
TO 25 KNOTS WILL STILL BE LIKELY OVERNIGHT AND EARLY SAT ESPECIALLY
OVER THE OPEN GULF WATERS OUT TO 60 NM AND THE LOWER END OF MOBILE
BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA. AS RESULT WILL
CONTINUE TO MENTION SMALL CRAFT SHOULD EXERCISE CAUTION IN THE
HEADER FOR MOST OF THE MARINE AREA THROUGH TONIGHT. FOR SAT WINDS
DIMINISH QUICKLY SHORTLY AFTER SUNRISE SHIFTING EAST TO SOUTHEAST
LATER IN THE DAY CONTINUING THROUGH SAT NIGHT MOSTLY IN RESPONSE TO
A DEVELOPING AREA OF LOW PRESSURE TO THE WEST TRACKING EASTWARD
ALONG OR JUST NORTH OF THE IMMEDIATE COAST. AS THE SFC LOW
APPROACHES FROM THE WEST ON SUN WINDS WILL SHIFT SOUTH TO SOUTHWEST
BY SUN CONTINUING THROUGH SUN NIGHT FOLLOWED BY A STRONG NORTHERLY
FLOW IN THE WAKE OF ANOTHER COLD FRONT SHORTLY AFTER SUNRISE ON MON.
SMALL CRAFT CONDITIONS WILL BE LIKELY BEHIND THE COLD FRONT BY MON
AFTERNOON CONTINUING THROUGH MOST OF THE DAY ON TUES. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      49  30  58  45  70 /  00  00  00  10  50
PENSACOLA   53  34  58  47  69 /  00  00  00  10  30
DESTIN      53  38  58  49  69 /  00  00  00  10  20
EVERGREEN   48  27  57  36  68 /  00  00  00  10  40
WAYNESBORO  47  27  56  39  64 /  00  00  05  20  80
CAMDEN      47  27  57  35  65 /  00  00  00  10  50
CRESTVIEW   52  27  60  37  69 /  00  00  00  10  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

     FREEZE WARNING FROM 1 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     FREEZE WARNING FROM 1 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

MS...FREEZE WARNING UNTIL 8 AM FRIDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

     FREEZE WARNING FROM 1 AM SATURDAY TO 8 AM SATURDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Nov 13, 4:08 AM CST, 23 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
408 AM CST THU NOV 13 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
408 AM CST THU NOV 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT FOR MUCH OF THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FREEZING OR BELOW FREEZING TEMPERATURES CAN BE EXPECTED AGAIN FRIDAY NIGHT.

THERE IS A FIRE WEATHER WATCH FOR MOST OF SOUTHWEST AND SOUTH CENTRAL
ALABAMA FRIDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITIES.

SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF
A COLD FRONT ON SUNDAY NIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NIGHT MOSTLY
NEAR THE COAST STRETCHING WELL OFFSHORE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-141015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
408 AM CST THU NOV 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY DUE TO STRONG NORTHERLY
WINDS AND HIGH SEAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH FRIDAY MORNING DUE TO
STRONG NORTHERLY WINDS AND HIGH SEAS.

A SECOND COLD FRONT WILL MOVE ACROSS THE REGION ON SUNDAY NIGHT INTO MONDAY
POSSIBLY GENERATING A FEW STRONG THUNDERSTORMS AHEAD AND ALONG THE
FRONT. A STRONG OFFSHORE FLOW WILL FOLLOW IN THE WAKE OF THE FRONT
MONDAY AFTERNOON THROUGH TUESDAY NIGHT. HAZARDOUS CONDITIONS FOR
SMALL CRAFT WILL BE POSSIBLE AHEAD AND ALONG THE FRONT SUNDAY NIGHT
AND IN THE WAKE OF THE FRONT MONDAY THROUGH TUESDAY NIGHT.

Nearby

Freeze Warnings in Alabama, 2014Freeze Warnings in Mississippi, 2014Freeze Warnings in Florida, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.